Drug induced liver damage in a universitary hospital
Palavras-chave:Herbal and dietary supplements. Toxic Hepatitis. Drug-Induced Liver Injury.
ResumoBackground: Drug Induced Liver Injury (DILI) is responsible for wide spectrum of liver injury. Clinically, these events are presented in various forms and for reaching a different diagnosis other injury causes must be excluded. Aim: Identify and characterize cases of hepatotoxicity induced by drugs, herbal and dietary supplements in University Hospital in Brazil. Material and Methods: Observational and retrospective study. Was collected in records of University Hospital, between August 2009 at August 2014. The causality of the drug reactions suspected were evaluated Council for International Organizations of Medical Sciences (CIOMS). Results: We selected 30 suspected cases, 50% was female and average was 39 years. The therapeutic classes most common was: anti-infectives; antineoplastic agents; central nervous system drugs, anabolic steroid and herbal and dietary supplements (HDS). Cholestatic or mixed injury was observed in 73% these cases; 60% were highly probable, according to CIOMS. Conclusion: DILI is caused by a wide variety of drugs, dietary supplements and dietary supplements. Anti-infectives and chemotherapy were responsible for much of the response
Não há dados estatísticos.
Magalhaes, M. P., Paraná, R., Santos Junior, G. O., Araújo, C. G. dos S., Nunes, V. S., & Schinoni, M. I. (2019). Drug induced liver damage in a universitary hospital. Revista De Ciências Médicas E Biológicas, 18(2), 201–204. https://doi.org/10.9771/cmbio.v18i2.29677
A Revista de Ciências Médicas e Biológicas reserva-se todos os direitos autorais dos trabalhos publicados, inclusive de tradução, permitindo, entretanto, a sua posterior reprodução como transcrição, com a devida citação de fonte. O periódico tem acesso livre e gratuito.